Access count of this item: 182

Files in This Item:
File Description SizeFormat 
1044-3.pdf1.8 MBAdobe PDFView/Open
Title: 対称空間内の最大階数全測地的部分多様体 (等質空間と部分多様体の幾何学)
Authors: 井川, 治  KAKEN_name
Author's alias: Ikawa, Osamu
Issue Date: Apr-1998
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1044
Start page: 13
End page: 37
URI: http://hdl.handle.net/2433/62145
Appears in Collections:Geometry of homogeneous spaces and submanifolds

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.